Volume 9 (2005)

Download this article
For screen
For printing
Recent Issues

Volume 18 (2014)
Issue 1 1–616
Issue 2 617–1244
Issue 3 1245–1863

Volume 17 (2013) 1–5

Volume 16 (2012) 1–4

Volume 15 (2011) 1–4

Volume 14 (2010) 1–5

Volume 13 (2009) 1–5

Volume 12 (2008) 1–5

Volume 11 (2007)

Volume 10 (2006)

Volume 9 (2005)

Volume 8 (2004)

Volume 7 (2003)

Volume 6 (2002)

Volume 5 (2001)

Volume 4 (2000)

Volume 3 (1999)

Volume 2 (1998)

Volume 1 (1997)

G&T Monographs
The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060

Counting rational curves of arbitrary shape in projective spaces

Aleksey Zinger

Geometry & Topology 9 (2005) 571–697

DOI: 10.2140/gt.2005.9.571

arXiv: math.AG/0210146

Abstract

We present an approach to a large class of enumerative problems concerning rational curves in projective spaces. This approach uses analysis to obtain topological information about moduli spaces of stable maps. We demonstrate it by enumerating one-component rational curves with a triple point or a tacnodal point in the three-dimensional projective space and with a cusp in any projective space.

Keywords

enumerative geometry, projective spaces, rational curves

Mathematical Subject Classification

Primary: 14N99, 53D99

Secondary: 55R99

References
Forward citations
Publication

Received: 2 August 2003
Revised: 26 February 2005
Accepted: 29 March 2005
Published: 19 April 2005
Proposed: Frances Kirwan
Seconded: Ralph Cohen, Gang Tian

Authors
Aleksey Zinger
Department of Mathematics
Stanford University
Stanford
California 94305-2125
USA
http://math.stanford.edu/~azinger/